# SDR SWIA200515562

- Difficulty date: April 2, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 8,521 hours, 7,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FUSE ESB LWR WEB  LBL 38 CRACKED, ITEM FOUND AT C-CHECK INSPECTION.  REPAIRED DAMAGE IAW CRJ REO 601R-53-61-366 REV E.
